MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Lethargy (2560)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: low energy.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for error message (e-3).The customer reported symptom of low energy; medical attention was not needed at the time of the call.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (bathroom).The test strip lot manufacturer¿s expiration date is 11/30/2024 and open vial date was not disclosed.The customer did not have another vial of test strips that had been stored and handled correctly.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17616446
Report Number1000113657-2023-00436
Device Sequence Number14114790
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5264S
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/01/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown